ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

December 2011 , Volume 15 , Issue 3

Select all articles

Export/Reference:

Boundary stabilizability of the linearized viscous Saint-Venant system
Hassen Arfaoui, Faker Ben Belgacem, Henda El Fekih and Jean-Pierre Raymond
2011, 15(3): 491-511 doi: 10.3934/dcdsb.2011.15.491 +[Abstract](1023) +[PDF](338.8KB)
Mathematical models for strongly magnetized plasmas with mass disparate particles
Mihai Bostan and Claudia Negulescu
2011, 15(3): 513-544 doi: 10.3934/dcdsb.2011.15.513 +[Abstract](795) +[PDF](371.7KB)
Heterogeneous viral environment in a HIV spatial model
Claude-Michel Brauner, Danaelle Jolly, Luca Lorenzi and Rodolphe Thiebaut
2011, 15(3): 545-572 doi: 10.3934/dcdsb.2011.15.545 +[Abstract](1006) +[PDF](1785.9KB)
Well-posedness and stability analysis for a moving boundary problem modelling the growth of nonnecrotic tumors
Joachim Escher and Anca-Voichita Matioc
2011, 15(3): 573-596 doi: 10.3934/dcdsb.2011.15.573 +[Abstract](1595) +[PDF](498.7KB)
Optimal transmission through a randomly perturbed waveguide in the localization regime
Josselin Garnier
2011, 15(3): 597-621 doi: 10.3934/dcdsb.2011.15.597 +[Abstract](882) +[PDF](481.0KB)
Limit of the infinite horizon discounted Hamilton-Jacobi equation
Renato Iturriaga and Héctor Sánchez-Morgado
2011, 15(3): 623-635 doi: 10.3934/dcdsb.2011.15.623 +[Abstract](1038) +[PDF](359.1KB)
Lipschitz continuous data dependence of sweeping processes in BV spaces
Pavel Krejčí and Thomas Roche
2011, 15(3): 637-650 doi: 10.3934/dcdsb.2011.15.637 +[Abstract](1022) +[PDF](374.0KB)
Adaptive method for spike solutions of Gierer-Meinhardt system on irregular domain
Siu-Long Lei
2011, 15(3): 651-668 doi: 10.3934/dcdsb.2011.15.651 +[Abstract](1100) +[PDF](1296.9KB)
On the effects of migration and inter-specific competitions in steady state of some Lotka-Volterra model
Fang Li, Liping Wang and Yang Wang
2011, 15(3): 669-686 doi: 10.3934/dcdsb.2011.15.669 +[Abstract](1333) +[PDF](414.3KB)
Analysis of a frictional contact problem for viscoelastic materials with long memory
Stanisław Migórski, Anna Ochal and Mircea Sofonea
2011, 15(3): 687-705 doi: 10.3934/dcdsb.2011.15.687 +[Abstract](969) +[PDF](418.4KB)
An epidemiological approach to the spread of political third parties
Daniel M. Romero, Christopher M. Kribs-Zaleta, Anuj Mubayi and Clara Orbe
2011, 15(3): 707-738 doi: 10.3934/dcdsb.2011.15.707 +[Abstract](874) +[PDF](550.7KB)
Computation of symbolic dynamics for two-dimensional piecewise-affine maps
Lorenzo Sella and Pieter Collins
2011, 15(3): 739-767 doi: 10.3934/dcdsb.2011.15.739 +[Abstract](932) +[PDF](394.1KB)
Robust control problems for primitive equations of the ocean
T. Tachim Medjo
2011, 15(3): 769-788 doi: 10.3934/dcdsb.2011.15.769 +[Abstract](965) +[PDF](397.4KB)
On the Hamiltonian dynamics and geometry of the Rabinovich system
Răzvan M. Tudoran and Anania Gîrban
2011, 15(3): 789-823 doi: 10.3934/dcdsb.2011.15.789 +[Abstract](1009) +[PDF](5975.6KB)
On a generalized Boussinesq model around a rotating obstacle: Existence of strong solutions
Elder J. Villamizar-Roa and Elva E. Ortega-Torres
2011, 15(3): 825-847 doi: 10.3934/dcdsb.2011.15.825 +[Abstract](1165) +[PDF](472.3KB)
Stability of positive constant steady states and their bifurcation in a biological depletion model
Yan'e Wang and Jianhua Wu
2011, 15(3): 849-865 doi: 10.3934/dcdsb.2011.15.849 +[Abstract](1014) +[PDF](312.4KB)
Asymptotic speed of propagation and traveling wavefronts for a SIR epidemic model
Chufen Wu and Peixuan Weng
2011, 15(3): 867-892 doi: 10.3934/dcdsb.2011.15.867 +[Abstract](1317) +[PDF](471.3KB)
Oscillations in a plasmid turbidostat model with delayed feedback control
Sanling Yuan, Yongli Song and Junhui Li
2011, 15(3): 893-914 doi: 10.3934/dcdsb.2011.15.893 +[Abstract](1050) +[PDF](1251.0KB)
Addendum
Zhenguo Bai and Yicang Zhou
2011, 15(3): 915-916 doi: 10.3934/dcdsb.2011.15.915 +[Abstract](1079) +[PDF](173.1KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]